# SDR HEEA073373

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 3,750 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M835362028M
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC AUTO/MANUAL LIGHT COMES ON THEN GOES OUT.
